MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X16MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X16MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7430
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient's knee was revised to address loosening of the femoral component at the bone to implant interface.No delay in surgery reported.Doi: (b)(6) 2021, dor: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
UNIVERSAL STEM 115X16MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12575674
Report Number1818910-2021-21898
Device Sequence Number11532839
Product Code JWH
UDI-Device Identifier10603295217916
UDI-Public10603295217916
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-7430
Device Catalogue Number867430
Device Lot NumberH60287
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XXSM 20MM; LPS DISTAL FEM COMP XXSM RT; LPS FEM TO SLEEVE ADAPTER +0; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 115X16MM FLUTED; ATTUNE REV LPS INSRT XXSM 20MM; LPS DISTAL FEM COMP XXSM RT; LPS FEM TO SLEEVE ADAPTER +0; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 115X16MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR